Contemporary Mathematics. Fundamental Directions
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2021, Volume 67, Issue 2, Pages 349–362 (Mi cmfd422)  

On solvability of a linear parabolic problem with nonlocal boundary conditions

O. V. Solonukha

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow, Russia

Abstract: A linear parabolic equation with boundary conditions of the Bitsadze–Samarskii type is considered. An existence and uniqueness theorem for a generalized solution is proved, and estimates are obtained.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation FSSF-2020-0018


DOI: https://doi.org/10.22363/2413-3639-2021-67-2-349-362

Full text: PDF file (247 kB)
References: PDF file   HTML file

UDC: 517.9

Citation: O. V. Solonukha, “On solvability of a linear parabolic problem with nonlocal boundary conditions”, Dedicated to the memory of Professor N. D. Kopachevsky, CMFD, 67, no. 2, PFUR, M., 2021, 349–362

Citation in format AMSBIB
\Bibitem{Sol21}
\by O.~V.~Solonukha
\paper On solvability of a linear parabolic problem with nonlocal boundary conditions
\inbook Dedicated to the memory of Professor N. D. Kopachevsky
\serial CMFD
\yr 2021
\vol 67
\issue 2
\pages 349--362
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd422}
\crossref{https://doi.org/10.22363/2413-3639-2021-67-2-349-362}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd422
  • http://mi.mathnet.ru/eng/cmfd/v67/i2/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:14
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021